# SDR R61A2021090970714

- Difficulty date: August 14, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 35,524 hours, 27,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091909001
- Condition: Corroded
- Location: Frm 84 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERNAL FUSELAGE SKIN HAS CORRODED SHEAR CLIP AT FRAME 84 STRINGER 27L. REMOVED AND REPLACED AFT CARGO INTERNAL FUSELAGE SKIN SHEAR CLIP AT FRAME 84 STRINGER 27L REFER SRM 51-40-08.
